Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 1(23), Pages 3–95 (Mi umn8681)  

This article is cited in 52 scientific papers (total in 52 papers)

Surveys and translations

Linear operators leaving invariant a cone in a Banach space

M. G. Krein, M. A. Rutman


Full text: PDF file (8889 kB)

Bibliographic databases:

Citation: M. G. Krein, M. A. Rutman, “Linear operators leaving invariant a cone in a Banach space”, Uspekhi Mat. Nauk, 3:1(23) (1948), 3–95

Citation in format AMSBIB
\Bibitem{KreRut48}
\by M.~G.~Krein, M.~A.~Rutman
\paper Linear operators leaving invariant a~cone in a~Banach space
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 1(23)
\pages 3--95
\mathnet{http://mi.mathnet.ru/umn8681}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27128}
\zmath{https://zbmath.org/?q=an:0030.12902}


Linking options:
  • http://mi.mathnet.ru/eng/umn8681
  • http://mi.mathnet.ru/eng/umn/v3/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Bakhtin, “O nepreryvnykh vetvyakh reshenii nelineinykh uravnenii”, UMN, 21:1(127) (1966), 167–169  mathnet
    2. V. Ya. Stetsenko, “Kriterii nerazlozhimosti lineinykh operatorov”, UMN, 21:5(131) (1966), 265–267  mathnet  mathscinet
    3. V. Ya. Stetsenko, “Ob odnom spektralnom svoistve nerazlozhimogo operatora”, UMN, 22:3(135) (1967), 242–244  mathnet  mathscinet
    4. R. I. Kachurovskii, “Non-linear monotone operators in Banach spaces”, Russian Math. Surveys, 23:2 (1968), 121–168  mathnet  crossref  mathscinet  zmath
    5. A. D. Ioffe, V. M. Tikhomirov, “Duality of convex functions and extremum problems”, Russian Math. Surveys, 23:6 (1968), 53–124  mathnet  crossref  mathscinet  zmath
    6. V. Sh. Burd, Yu. S. Kolesov, M. A. Krasnosel'skii, “Investigation of the Green's function for differential operators with almost periodic coefficients”, Math. USSR-Izv., 3:5 (1969), 1027–1054  mathnet  crossref  mathscinet  zmath
    7. Yu. S. Kolesov, “Periodic solutions of relay systems with distributed parameters”, Math. USSR-Sb., 12:3 (1970), 343–367  mathnet  crossref  mathscinet  zmath
    8. Yu. M. Sukhov, “Limit density matrices for one-dimensional continuous systems in quantum statistical mechanics”, Math. USSR-Sb., 12:4 (1970), 489–510  mathnet  crossref  mathscinet  zmath
    9. I. A. Bakhtin, “Existence of common fixed points for commutative sets of nonlinear operators”, Funct. Anal. Appl., 4:1 (1970), 76–77  mathnet  crossref  mathscinet  zmath
    10. T. Ya. Azizov, I. S. Iokhvidov, “Linear operators in Hilbert spaces with $G$-metric”, Russian Math. Surveys, 26:4 (1971), 45–97  mathnet  crossref  mathscinet  zmath
    11. P. P. Zabreiko, M. A. Krasnosel'skii, Yu. V. Pokornyi, “On a class of linear positive operators”, Funct. Anal. Appl., 5:4 (1971), 272–279  mathnet  crossref  mathscinet  zmath
    12. E. A. Lifshits, “Positively reproducing and positively normal operators”, Funct. Anal. Appl., 6:1 (1972), 17–20  mathnet  crossref  mathscinet  zmath
    13. T. Ya. Azizov, “On the invariant subspaces of a family of commuting operators in the space $\Pi_\varkappa$”, Funct. Anal. Appl., 6:3 (1972), 220–221  mathnet  crossref  mathscinet  zmath
    14. A. Yu. Levin, G. D. Stepanov, “Odnomernye kraevye zadachi s operatorami, ne ponizhayuschimi chisla peremen znaka”, UMN, 30:1(181) (1975), 245–246  mathnet  mathscinet  zmath
    15. V. I. Skripnik, “Construction of transfer matrix for continuous one-dimensional many-component Gibbs systems with regular two-body interaction potential”, Theoret. and Math. Phys., 29:3 (1976), 1100–1108  mathnet  crossref  mathscinet
    16. V. I. Opoitsev, “A converse to the principle of contracting maps”, Russian Math. Surveys, 31:4 (1976), 175–204  mathnet  crossref  mathscinet  zmath
    17. A. V. Mironov, “Some properties of partially ordered topological vector spaces and algebras”, Russian Math. Surveys, 34:6 (1979), 184–187  mathnet  crossref  mathscinet  zmath
    18. P. P. Zabreiko, S. V. Smitskikh, “A theorem of M. G. Krein and M. A. Rutman”, Funct. Anal. Appl., 13:3 (1979), 222–223  mathnet  crossref  mathscinet  zmath
    19. A. I. Loginov, “Generalization of the Markov - Kakutani fixed point theorem”, Funct. Anal. Appl., 14:2 (1980), 134–135  mathnet  crossref  mathscinet  zmath
    20. M. A. Krasnosel'skii, A. V. Sobolev, “Spectral clearance of a focusing operator”, Funct. Anal. Appl., 17:1 (1983), 58–59  mathnet  crossref  mathscinet  zmath  isi
    21. N. U. Khudoinazarov, “Gibbs state for one-dimensional quantum lattice boson systems”, Theoret. and Math. Phys., 84:2 (1990), 840–848  mathnet  crossref  mathscinet  isi
    22. M. P. Vishnevskii, “On the stabilization of solutions of weakly coupled cooperative parabolic systems”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 177–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    23. A. I. Bulgakov, “Integral inclusions with nonconvex images, and their applications to boundary value problems for differential inclusions”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 193–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    24. N. U. Khudoinazarov, “Analytic properties of Gibbs states for a class of one-dimensional lattice quantum systems”, Theoret. and Math. Phys., 94:1 (1993), 71–88  mathnet  crossref  mathscinet  zmath  isi
    25. A. V. Borovskikh, Yu. V. Pokornyi, “Chebyshev–Haar systems in the theory of discontinuous Kellogg kernels”, Russian Math. Surveys, 49:3 (1994), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    26. A. V. Letchikov, “Conditional limit theorem for products of random matrices”, Sb. Math., 186:3 (1995), 371–389  mathnet  crossref  mathscinet  zmath  isi
    27. A. V. Letchikov, “Products of unimodular independent random matrices”, Russian Math. Surveys, 51:1 (1996), 49–96  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    28. M. A. Krasnosel'skii, A. V. Lusnikov, “Regular Fixed Points and Stable Invariant Subsets of Monotone Operators”, Funct. Anal. Appl., 30:3 (1996), 174–183  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    29. V. T. Khudalov, “For cones in Hilbert spaces, regularity is equivalent to self-duality”, Math. Notes, 64:4 (1998), 532–536  mathnet  crossref  crossref  mathscinet  zmath  isi
    30. R. O. Hryniv, Ya. V. Mikityuk, “On the Similarity of Perturbed Multiplication Operators”, Math. Notes, 70:1 (2001), 35–41  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    31. I. N. Maiboroda, L. A. Ostrovetskii, “On fixed points of operators with a heterogeneous derivative”, Russian Math. (Iz. VUZ), 45:10 (2001), 49–53  mathnet  mathscinet  zmath  elib
    32. A. I. Zhdanok, “Finitely Additive Measures in the Ergodic Theory of Markov Chains. I”, Siberian Adv. Math., 13:1 (2003), 87–125  mathnet  mathscinet  zmath
    33. A. I. Zhdanok, “Finitely Additive Measures in the Ergodic Theory of Markov Chains. II”, Siberian Adv. Math., 13:2 (2003), 108–125  mathnet  mathscinet  zmath
    34. T. A. Kostenko, V. Ya. Stetsenko, “On certain iterative methods for solving equations of second kind”, Comput. Math. Math. Phys., 42:6 (2002), 747–750  mathnet  mathscinet  zmath  elib
    35. A. E. Gutman, A. I. Sotnikov, “Order properties of the space of finitely additive transition functions”, Siberian Math. J., 45:1 (2004), 69–85  mathnet  crossref  mathscinet  zmath  isi  elib
    36. A. I. Sotnikov, “Order properties of the space of strongly additive transition functions”, Siberian Math. J., 46:1 (2005), 166–171  mathnet  crossref  mathscinet  zmath  isi
    37. V. N. Denisov, “On the behaviour of solutions of parabolic equations for large values of time”, Russian Math. Surveys, 60:4 (2005), 721–790  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    38. V. N. Denisov, “On stabilization of solutions of the Cauchy problem for a parabolic equation with lower-order coefficients”, J. Math. Sci., 150:6 (2008), 2344–2357  mathnet  crossref  mathscinet  zmath  elib
    39. R. S. Makin, “On Eigenvalues for Some Classes of Positive Operators”, Math. Notes, 85:2 (2009), 198–208  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    40. Le Suan Dai, “O nepodvizhnykh tochkakh spetsialnykh klassov monotonno kompaktnykh operatorov”, Vestn. Izhevskogo gos. tekhn. un-ta, 2009, no. 3, 150–159  elib
    41. Bakhtin I.A., Le Suan Dai, “Suschestvovanie nepodvizhnykh tochek $u$-vypuklykh operatorov”, Vestn. Izhevskogo gos. tekhn. un-ta, 2009, no. 3, 160–162  elib
    42. Kuzenkov O.A., Novozhenin A.V., “Sistemy differentsialnykh uravnenii na schetnomernom simplekse”, Vestn. Nizhegorodskogo un-ta im. N. I. Lobachevskogo, 2009, no. 3, 145–151  elib
    43. I. A. Bakhtin, S. D. Le, “Nepodvizhnye tochki ekstremalnykh operatorov”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 6(72), 5–11  mathnet
    44. N. V. Konovalov, “Operator rasseyaniya polyarizovannogo izlucheniya i ego obschie svoistva. Kharakteristicheskoe uravnenie teorii perenosa polyarizovannogo izlucheniya”, Preprinty IPM im. M. V. Keldysha, 2009, 034, 43 pp.  mathnet
    45. Kuzenkov O.A., Novozhenin A.V., “Sistemy otbora na schetnomernom simplekse”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2011, 92–98  elib
    46. A. B. Kostin, “The inverse problem of recovering the source in a parabolic equation under a condition of nonlocal observation”, Sb. Math., 204:10 (2013), 1391–1434  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    47. M. I. Kamenskii, I. M. Gudoshnikov, “Ob ustoichivosti vozmuschennykh polugrupp v poluuporyadochennykh banakhovykh prostranstvakh”, Trudy Sedmoi Mezhdunarodnoi konferentsii po differentsialnym i funktsionalno-differentsialnym uravneniyam (Moskva, 22–29 avgusta, 2014). Chast 2, SMFN, 59, RUDN, M., 2016, 97–118  mathnet
    48. T. N. Fomenko, “Fixed points and coincidences of families of mappings between ordered sets and some metrical consequences”, Izv. Math., 83:1 (2019), 151–172  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    49. S. Pirogov, E. Zhizhina, “Nepreryvnaya kontaktnaya model kvazividov v subkriticheskom rezhime”, Mosc. Math. J., 19:1 (2019), 121–132  mathnet  crossref
    50. Ji M. Qi W. Shen Zh. Yi Y., “Existence of Periodic Probability Solutions to Fokker-Planck Equations With Applications”, J. Funct. Anal., 277:11 (2019), UNSP 108281  crossref  isi
    51. V. N. Denisov, “O povedenii pri bolshikh znacheniyakh vremeni reshenii parabolicheskikh uravnenii”, Uravneniya v chastnykh proizvodnykh, SMFN, 66, no. 1, Rossiiskii universitet druzhby narodov, M., 2020, 1–155  mathnet  crossref
    52. T. N. Fomenko, K. S. Yastrebov, “Method for searching zeros of functionals in a conical metric space and questions of its stability”, Moscow University Mathematics Bulletin volume, 75:2 (2020), 58–64  mathnet  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:4590
    Full text:2424
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021